# SDR CA000301012

- Difficulty date: February 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Amd FALCON50MYST
- Aircraft time: 13,608 hours
- Engine: Ge CF7002D2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Popped
- Location: Frame 33
- Part time: 14,636 hours, 13,240 cycles
- Component: Fuselage Main Bu, Amd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND 3 RIVETS POPPED ON PRESSURE BULKHEAD FRAME 33 BETWEEN STRINGER 5-6 RIGHT SIDE.
